MathSciNet Relay Station
MathSciNet bibliographic data
MR1018009 47A10 (47B40)
Laursen, K. B.; Vrbová, P. Some remarks on the surjectivity spectrum of linear operators. Czechoslovak Math. J. 39(114) (1989), no. 4, 730–739.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement